went off lyrica today

Discussion in 'Fibromyalgia Main Forum' started by skikat, Apr 24, 2007.

  1. skikat

    skikat New Member

    just thought that i would update some of you who were kind enough to respond about lyrica to my posts. i have gone up 3 sizes in the last 5 months (that is when i was put on lyrica) and also have been full of fluid ever since. my stomach actually looked like i was 4 or 5 months pregnant! my hands, beginning at about bedtime would begin to swell so badly that i could hardly type and my feet were just too swollen to even get a pair of shoes on at night.
    well, about 10 days ago i cut one pill out for about a week and then i cut out my middle dose. had some difficulty with nerve pain being somewhat worse but not much. the only problem that i had was a little more anxiety and then my next dose of pain pills handled that. so tonight i cut out my 3rd and last dose for the day. that was a few hours ago. no problems yet. i would have to wake everyone to go and look at my dosage but i think they are 100's (red capsules). i will keep you updated on how things go. i know that you are not supposed to act without the md. giving the order , but i have tried to talk to him the last 3 appts. that i had with him, but he either has a date and wants to get out of the building or something. so i decided to do it without him and see what works. after all, most meds are made from herbs. i know as my grandmother was a medicine woman and midwife. she died when i was 5 but my mother told me quite a lot about her as did the neighbors. i know that many people think that herbal remedies are safe, but some are not . so be sure and check with someone that knows. just a little comment there,lol. hugs to all....ski
  2. clerty

    clerty New Member

    hope you keep well I am all for herbs TCM makes me sick
    but acupuncture helps me when I am stressed.

    Clertyx